Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Head overheating, cannot focus, hypersensitivity, tingling feet

my head over heats and my recall is shocking it feels like my mind and body cant rest cant focas on one thing, i dont make sence, and hypersensative to my saroundings. its like im out of spirit no energy heard burning eyes burning a bit ifeel heavy and it bothers me alot . its like imsick or im having a seaser or like something is bloked. like my bodys vibration,, musaull spasems feet tinging ,, when im like this i like to be on my own and quiet so my head doesnt tingle and presure on my head , some friends think i think to muck but my mind is total blanks , but when im doing things like typing or reading my body comes down, but i need silence, i cant focus on a lot of things at wonce like sounds people around me, i cant explane it ,, its like in paralysed or some thing , and when im like that i get upset because im like that ,, i still no and remember every thing, but nothing comes out right,,,, it feels like some thing is breaking down and it upsets me and thats when my sweat stinks alot /////
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  224
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
The vast number of symptoms that you are experiencing are likely to be due to anxiety spectrum disorder. The lack of concentration, hyper-reactivity to environment, excessive sweating, feeling heavy are all symptoms of anxiety. You need to consult a psychiatrist who can evaluate you and start you on medications. Good medications are available for anxiety and he should be able to help you significantly. Also get thyroid function tests because sometimes problems of thyroid can present like this.
good luck.
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor